# SDR SWAA2022030376283

- Difficulty date: February 22, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W4152015220
- Condition: Broken
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EXIT LIGHT GROUND WIRE BROKEN / [01] RETERMINATED FWD LAV EXIT LIGHT GROUND WIRE W4152-0152-20 INTO GROUND BLOCK GD3782 PER SWPM 20-90-15 AND WDM 33-51-21. CRIMPER: I.D.: E-3195; CAL DUE: 09/2022;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PERFORMED GOOD FUNCTIONAL TEST OF FWD LAV EMER EXIT IND L1187 IAW AMM 33-51-01-960-801.;[04] STEP 1 COMPLETED; AND VERIFIED CORRECTIVE ACTIONS STEP 3.
